MathSciNet Relay Station
MathSciNet bibliographic data
MR2784847 (2012c:40024) 40G15 (40B05 54A20)
Letavaj, P. $\scr I$-convergence to a set. Acta Math. Univ. Comenian. (N.S.) 80 (2011), no. 1, 103–106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement